# SDR ABXA2019102517161

- Difficulty date: October 17, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 87,014 hours, 21,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 368256191534101
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE DESCENT DEVICE WAS FOUND DISLODGED FROM ITS STORAGE CONTAINER LOCATED IN THE SUPERNUMERARY COMPARTMENT CEILING. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE DESCENT DEVICE WAS REPLACED WITH SERVICEABLE DESCENT DEVICE. THE CAUSE FOR THE DESCENT DEVICE BECOMING DISLODGED IS UNKNOWN.
